# SDR 08FDEA03565

- Difficulty date: August 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 69,679 hours, 21,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HOLES NR 7 FITTING LWR JAMB SUPPORT 2 EA INBD HOLES HAVE CORROSION REMOVED AND REPLACED FITTING IAW SRM 53-50-00 PAGE 81 FIG 17.  THIS REPAIR IS   CLASSIFIED AS A MAJOR REPAIR AND IS RII.
